# SDR SIMA20160228002

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,583 hours, 22,322 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELEC BURNING SMELL IN GALLEY & COCKPIT.  FOUND GALLEY SERVICE WORK LIGHT BALLAST, FWD, OVERHEATING WHEN SWITCH IS ON.  DEFERRED GALLEY WORK LIGHT IAW 25-30.
